Skip to Content

Flagyl IV RTU - can I take yeast infection medication while on metronidazole?

Question is Closed
Report Favorite

Answers (1)


6 Feb 2011

Yes, if you are taking the pills, you might try the miconazole inserts, if you are using the intravaginal gel, try diflucan tablets. Metro is so strong it kills off the good bacteria that keeps the yeast from growing out of control. You may need to take a diflucan half way thru the treatement and right after the treatment.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Monistat 3 - I was prescribed metronidazole for bacteria in my vagina but I got a yeast infection a?

... couple days after I started taking the medication is this normal?

2 answers 17 Apr 2014

Flagyl - I have taken metronidazole and got a yeast infection?

I took the Metronidazole twice a day for 7 days and got a yeast infection. Since then i have taken the diflucan pill and now have some bloody ...

2 answers 16 Jan 2015

Ladies and Gentlemen Help?

I suffer from reoccurring yeast infections and occasionally BV. I have tried a few diffrent home remedies, an so tired of Metronidazole and ...

1 answer 23 Jan 2015

Metronidazole - Can someone explain this medication to me?

My wife of 22yrs started experiencing itching in the vagina area. She thought it was a yeast infection. Her doctor told her it was a std. Ive never ...

3 answers 22 Aug 2015